# SDR DALA2021032301676

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON FITTING AT SLIDE GIRT BAR OF R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00225: PLATE ON GIRT BAR R4 DOOR WAS REPLACED PER B757-200 AMM 25-66. (1760351)
